X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (100) 100
Publication (19) 19
Book / eBook (11) 11
Book Chapter (8) 8
Conference Proceeding (5) 5
Dissertation (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (84) 84
combinatorics (63) 63
order, lattices, ordered algebraic structures (60) 60
computer science, general (44) 44
convex and discrete geometry (44) 44
group theory and generalizations (43) 43
computer science (22) 22
algebra (20) 20
partially ordered sets (19) 19
graphs (18) 18
mathematics, applied (16) 16
mathematics - combinatorics (15) 15
graph theory (14) 14
hypergraphs (13) 13
discrete mathematics (12) 12
combinatorial analysis (8) 8
discrete mathematics in computer science (8) 8
edge ideal (8) 8
ordered sets (8) 8
partially ordered set (8) 8
hypergraph (7) 7
monomial ideals (7) 7
artificial intelligence (6) 6
edge ideals (6) 6
electronic books (6) 6
geometry (6) 6
ordered algebraic structures (6) 6
polynomials (6) 6
algebraic topology (5) 5
algorithms (5) 5
analysis (5) 5
complexity (5) 5
dimension (5) 5
informatique (5) 5
mathematical logic and formal languages (5) 5
mathematical theorems (5) 5
posets (5) 5
regularity (5) 5
research (5) 5
sets (5) 5
software engineering (5) 5
vertices (5) 5
applied mathematics (4) 4
bounds (4) 4
castelnuovo-mumford regularity (4) 4
castelnuovo–mumford regularity (4) 4
data mining and knowledge discovery (4) 4
group theory (4) 4
informatics (4) 4
kombinatorik (4) 4
lattices (4) 4
logic (4) 4
mathematical research (4) 4
multi-user (4) 4
operations research & management science (4) 4
orbits (4) 4
probability theory and stochastic processes (4) 4
resolutions (4) 4
subsets (4) 4
trees (4) 4
upper bounds (4) 4
05c55 (3) 3
05c65 (3) 3
[ info.info-dm ] computer science [cs]/discrete mathematics [cs.dm] (3) 3
analyse combinatoire (3) 3
analytic spread (3) 3
análisis combinatorio (3) 3
boolean functions (3) 3
commutative algebra (3) 3
computational complexity (3) 3
computational mathematics and numerical analysis (3) 3
computer science - discrete mathematics (3) 3
computer science, theory & methods (3) 3
computers (3) 3
congresses (3) 3
data mining (3) 3
discrete mathematics and combinatorics (3) 3
game theory (3) 3
games (3) 3
general (3) 3
homomorphisms (3) 3
inequalities (3) 3
information storage and retrieval (3) 3
integers (3) 3
linear programming (3) 3
logic, symbolic and mathematical (3) 3
matemáticas (3) 3
mathematical analysis (3) 3
mathematical lattices (3) 3
mathematical logic (3) 3
mathematical logic and foundations (3) 3
mathematics, general (3) 3
minors (3) 3
no regular orbits (3) 3
number (3) 3
operations research (3) 3
operations research/decision theory (3) 3
partitions (3) 3
philosophy (3) 3
physical sciences & mathematics (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 07/2017, Volume 125, pp. 168 - 177
The Ramsey number rk(s,n) is the minimum N such that every red–blue coloring of the k-subsets of {1,…,N} contains a red set of size s or a blue set of size n,... 
Ordered hypergraphs | Ramsey theory | Tight-paths | MATHEMATICS | ERDOS | Cytokinins | Statistics
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 9/2017, Volume 46, Issue 2, pp. 475 - 497
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 2/2014, Volume 39, Issue 1, pp. 187 - 208
The edges of any hypergraph parametrize a monomial algebra called the edge subring of the hypergraph. We study presentation ideals of these edge subrings, and... 
Hypergraph | Markov basis | Edge ring | Mathematics | Combinatorial discrepancy | Parameter hypergraph | Monomial walk | Toric ideal | Convex and Discrete Geometry | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Combinatorics | Computer Science, general | Sunflower | MATHEMATICS | EDGE IDEALS | MODEL | GRAPHS | Analysis | Algebra
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 5/2016, Volume 43, Issue 3, pp. 715 - 734
We determine all finite primitive groups that are automorphism groups of edge-transitive hypergraphs. This gives an answer to a problem proposed by Babai and... 
20H30 | Uniform hypergraph | Convex and Discrete Geometry | Edge-transitive | Automorphism group of set systems | Mathematics | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Combinatorics | Computer Science, general | Primitive group | 20B15 | OVERGROUPS | MATHEMATICS | SET | NO REGULAR ORBITS | PERMUTATION-GROUPS | SUBSETS
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 4/2008, Volume 27, Issue 2, pp. 215 - 245
We use the correspondence between hypergraphs and their associated edge ideals to study the minimal graded free resolution of squarefree monomial ideals. The... 
Graded resolutions | Convex and Discrete Geometry | Mathematics | Group Theory and Generalizations | Order, Lattices, Ordered Algebraic Structures | Monomial ideals | Computer Science, general | Combinatorics | Hypergraphs | Regularity | Chordal graphs | MATHEMATICS | hypergraphs | graded resolutions | RESOLUTIONS | chordal graphs | regularity | monomial ideals
Journal Article
Order, ISSN 0167-8094, 7/2018, Volume 35, Issue 2, pp. 301 - 319
In Motzkin and Straus (Canad. J. Math 498 17, 533540 1965) provided a connection between the order of a maximum clique in a graph G and the Lagrangian function... 
Algebra | Polynomial optimization | Maximum clique | Mathematics | Order, Lattices, Ordered Algebraic Structures | Turán density | Discrete Mathematics | MOTZKIN-STRAUS THEOREM | MATHEMATICS | Turan density | LAGRANGIANS | TURAN
Journal Article
1974, Lecture Notes in Mathematics, ISBN 9783540068464, Volume 411, XII, 292
eBook
Journal of Algebraic Combinatorics, ISSN 0925-9899, 2/2007, Volume 25, Issue 1, pp. 101 - 110
Let $${\cal F}$$ be a k-uniform hypergraph on [n] where k−1 is a power of some prime p and n≥ n 0(k). Our main result says that if $$|F|> ({n\atop k-1})... 
Trace | Hypergraph | Convex and Discrete Geometry | Mathematics | Group Theory and Generalizations | Order, Lattices, Ordered Algebraic Structures | VC-dimension | Extremal problems | Computer Science, general | Combinatorics | MATHEMATICS | ORDER | trace | hypergraph | extremal problems | INTERSECTION-THEOREMS | SETS | Computer science | Venture capital
Journal Article
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, ISSN 1364-5021, 04/2019, Volume 475, Issue 2224, p. 20180581
For more than 150 years, the structure of the periodic system of the chemical elements has intensively motivated research in different areas of chemistry and... 
TABLE | polarizability | POSETS | covalent bonds | mathematics | similarity | MULTIDISCIPLINARY SCIENCES | ordered hypergraph | CHEMISTRY | periodic system | RANKING | CHEMICAL-ELEMENTS | Computer Science - Discrete Mathematics | 1008 | covalentbonds | 1002 | 108
Journal Article
Discrete Mathematics, ISSN 0012-365X, 02/2016, Volume 339, Issue 2, pp. 499 - 505
For a k-uniform hypergraph G with vertex set {1,…,n}, the ordered Ramsey number ORt(G) is the least integer N such that every t-coloring of the edges of the... 
Ordered Ramsey numbers | Matchings | 05C55 | Loose paths | Hypergraph Ramsey theory | MATHEMATICS
Journal Article
Kongzhi yu Juece/Control and Decision, ISSN 1001-0920, 04/2017, Volume 32, Issue 4, pp. 637 - 641
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 6/2019, Volume 49, Issue 4, pp. 461 - 473
Restrictions of incidence preserving path maps produce oriented hypergraphic All Minors Matrix-tree Theorems for Laplacian and adjacency matrices. The images... 
05C65 | 05C22 | 05C50 | Bidirected graph | Mathematics | Signed graph | Matrix-tree theorem | Convex and Discrete Geometry | Oriented hypergraph | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Laplacian matrix | Combinatorics | Computer Science, general
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 12/2016, Volume 44, Issue 4, pp. 875 - 904
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 2/2014, Volume 39, Issue 1, pp. 99 - 125
A family of polytopes introduced by E.M. Feichtner, A. Postnikov, and B. Sturmfels, which were named nestohedra, consists in each dimension of an interval of... 
Hypergraph | Simplex | Combinatorial blowup | Simple polytope | Stellar subdivision | Mathematics | Cyclohedron | Truncation | Building set | Permutohedron | Convex and Discrete Geometry | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Combinatorics | Computer Science, general | Nested set | Associahedron | MATHEMATICS
Journal Article
Order, ISSN 0167-8094, 11/2018, Volume 35, Issue 3, pp. 557 - 579
We present a refinement of Ramsey numbers by considering graphs with a partial ordering on their vertices. This is a natural extension of the ordered Ramsey... 
Algebra | Partially-ordered sets | Ordered Ramsey numbers | Ordered graphs | Mathematics | Order, Lattices, Ordered Algebraic Structures | Ramsey theory | Discrete Mathematics | MATHEMATICS | POSET-FREE FAMILIES | THEOREM | HYPERGRAPHS | SUBSETS | PATHS | SUBPOSET
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 5/2018, Volume 47, Issue 3, pp. 441 - 472
Journal Article
Electronic Journal of Combinatorics, ISSN 1077-8926, 04/2012, Volume 19, Issue 2, pp. 1 - 17
We study $r$-differential posets, a class of combinatorial objects introduced in 1988 by the first author, which gathers together a number of remarkable... 
Hasse walk | Hypergraph | Rank function | Partially ordered set | Young-fibonacci lattice | Hasse diagram | Interval conjecture | Finite projective plane | Young lattice | Steiner system | Differential poset
Journal Article
SIAM Journal on Discrete Mathematics, ISSN 0895-4801, 2008, Volume 23, Issue 1, pp. 487 - 510
Let P = P-1 x ... x P-n be the product of n partially ordered sets (posets). Given a subset A. P, we consider problem DUAL(P, A, B) of extending a given... 
Forests | Duality testing | Monotone properties | Infrequent elements | Lattices | Monotone generation | Ordered sets | Enumeration algorithms | Hypergraph transversals | duality testing | MATHEMATICS, APPLIED | monotone generation | ordered sets | enumeration algorithms | monotone properties | infrequent elements | lattices | forests | hypergraph transversals
Journal Article
Advances in Applied Mathematics, ISSN 0196-8858, 2007, Volume 38, Issue 2, pp. 258 - 266
We present two extensions of the linear bound, due to Marcus and Tardos, on the number of 1-entries in an n × n ( 0 , 1 ) -matrix avoiding a fixed permutation... 
Stanley–Wilf conjecture | Ordered hypergraph | [formula omitted]-Matrix | Extremal theory | Stanley-Wilf conjecture | (0, 1)-Matrix | extremal theory | MATHEMATICS, APPLIED | (0.1)-matrix | MATRICES | ordered hypergraph | PARTITIONS
Journal Article
Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 1992, Volume 56, Issue 2, pp. 278 - 295
The dimension D( S) of a family S of subsets of n = {1, 2, …, n} is defined as the minimum number of permutations of n such that every A ∈ S is an intersection... 
MATHEMATICS | PARTIALLY ORDERED SETS | GRAPHS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.